Couldn't find what you looking for?

TRY OUR SEARCH!

I took the morning after pill a few hours after i had sex. I had my period on the 6 day of March 2011 and i again have my period on the 29 day of that same month. is that normal? Am i pregnant?

Loading...

You definitely are not pregnant - you took the morning after pill in time and it did what it was supposed to do. What you are experiencing now are side effects of the morning after pill. Because this pill is basically very high dose of the hormones that our body produces to regulate ovulation and periods, when you take it, levels of your hormones rise above normal and that has to reflect itself on your period - all women who take morning after pill have some kind of weird period after it, for some it's early, for some it's late - but it's always different than the way it was before the pill. However, things should get back to normal as soon as the hormone levels get back to normal, in a month or two.
Reply

Loading...